# SDR DL72W961270

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON T/S INSP, FOUND COCKPIT OVER DOOR EMERGENCY EXIT/FLASHLIGHT DID NOT OPERATE IN THE ON POSITION DURING TEST.  REPLACED ASSEMBLY 334701743.
